| Model Number |
71422 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, prior to cannulation using the dlp flexible arch arterial cannula, the donut component was positioned too far from the tip.It was further reported that when the physician adjusted the donut component, it was moveable.The cannula was put aside and another cannula from the same box was opened and used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed evidence of the collar location at the first depth mark.The cannula outer diameter (od) and the collar inner diameter (id) were measured using a keyence scope.The cannula od was measured, and it was within specification.The collar id was measured, and it was within specification.The collar was manipulated while installed on the cannula, and the collar was not loose.The reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.